This chapter can improve student’s math skills, by referring to the Go Math Grade 3 Answer Key Chapter 10 Time, Length, Liquid Volume, and Mass Assessment Test, and with the help of this Go Math Grade 3 Assessment Test Answer Key, students can score good marks in the examination.

**Go Math Grade 3 Answer Key Chapter 10 **contains all the topics of chapter 10 which helps to test the student’s knowledge. Through this assessment test, students can check their knowledge. This assessment test is also helpful for the teachers to know how much a student understood the topics.

**Chapter 10: Time, Length, Liquid Volume, and Mass Assessment Test**

- Test – Page 1 – Page No. 101
- Test – Page 2 – Page No. 102
- Test – Page 3 – Page No. 103
- Test – Page 4 – Page No. 104
- Test – Page 5 – Page No. 105
- Test – Page 6 – Page No. 106

### Test – Page 1 – Page No. 101

Question 1.

Chris left to take his dog for a walk at 6:25 P.M. He returned home after 26 minutes. He talked to his neighbor for 10 minutes before going back into his house.

Write the time that Chris got home and the time he went back into the house. Explain how you found each time.

Answer: Chris got back home at 6:51 PM and he went into the house at 7:01 PM.

Explanation:

Question 2.

Kayla measured an object with an inch ruler. It was about 1 inch wide.

For numbers 2aâ€“2d, choose Yes or No to tell whether the object could be the one Kayla measured.

a.

i. yes

ii. no

Answer: Yes.

Explanation: It seems like a stamp that can be measured.Â

Question 2.

b.

i. yes

ii. no

Answer: Yes.

Explanation: It is a pin that is less than can be measured.Â

Question 2.

c.

i. yes

ii. no

Answer: No

Explanation: The pencil can be more than an inch.

Question 2.

d.

i. yes

ii. no

Answer: No

Explanation: The rope can be more than an inch.

### Test – Page 2 – Page No. 102

Question 3.

Luz left for the park at 2:27 P.M. She arrived at 3:09 P.M. How long did it take Luz to get to the park?

_____ minutes

Answer: 42 minutes.

Explanation: The time difference between 3:09 P.M and 2:27 P.M is 42 minutes.

Question 4.

Terry wakes up for school at five minutes before seven in the morning. At what time does Terry wake up?

Circle a time that makes the sentence true.

Terry wakes up at

__________

Answer: Terry wakes up at 6:55 A.M.

Explanation:

Terry wakes up atÂ

Question 5.

Select the objects with a mass less than 1 kilogram.

Mark all that apply.

Options:

a. desk

b. eyeglasses

c. eraser

d. plastic fork

Answer: b,c,d

Explanation: Eyeglasses, eraser, plastic fork will be less than 1 kilogram.

Question 6.

A batch of muffins needs to bake in the oven for 22 minutes. They need to cool for at least 15 minutes before they should be eaten. Wade puts the muffins in the oven at 10:17 A.M.

For numbers 6aâ€“6d, select True or False for each statement.

a. Wade can eat the muffins at 10:39 P.M.

i. True

ii. False

Answer: True.

Explanation: If Wade put a muffin in an oven at 10:17 A.M he has to take out then at 10:39 A.M (which is after 22mins), they should be cooled down at least for 15mins once they have taken out. So they can eat after 10:54 A.M.

Question 6.

b. Wade can eat the muffins at 10:44 A.M.

i. True

ii. False

Answer: False.

Explanation: The muffins are not cool, so Wade cannot eat.

Question 6.

c. Wade should take the muffins out of the oven at 10:39 P.M.

i. True

ii. False

Answer: False.

Explanation: No, Wade should take the muffins out of the oven at 10:39 A.M.

Question 6.

d. Wade should take the muffins out of the oven at 10:39 A.M.

i. True

ii. False

Answer: Yes.

Explanation: If Wade put a muffin in the oven at 10:17 A.M he has to take out then at 10:39 A.M which is after 22mins.

### Test – Page 3 – Page No. 103

Question 7.

Kirk went to a friend’s house after dinner. He left his house at the time shown on the clock and returned home at 8:05 P.M.

Part A

How long was Kirk gone?

______ minutes

Answer: 36 mins.

Explanation: Kirk left home at 7:29 PM and returned after 8:05 PM. Thus he has gone for 36 mins.

Question 7.

Part B

Explain how you found your answer.

Answer: Counted 31 mins from 7:29 to 8:00, 5 mins from 8:00 to 8:05. Then summing up all give 31 mins + 5 mins = 36 mins.

Question 8.

Brad looked at the clock on his way to the football game. What time is shown on Bradâ€™s clock? Mark all that apply.

Options:

a. thirteen minutes before ten

b. nine forty-seven

c. quarter to ten

d. nine forty

Answer: Options a and b.

Explanation: The time has shown on Brad’s clock is thirteen minutes before ten and nine forty-seven.

Question 9.

Andrea uses a balance scale to compare mass.

Circle a symbol that makes the comparison true.

The mass of the erasers the mass of the paper clips.

_____

Answer: >

Explanation:

The mass of the erasers the mass of the paper clips.

### Test – Page 4 – Page No. 104

Question 10.

A bucket of water holds about 19 liters.

For numbers 10aâˆ’10e, choose Yes or No to tell whether the container will hold all of the water.

a. bath tub

i. yes

ii. no

Answer: Yes.

Explanation: The bathtub can hold all of the water.

Question 10.

b. large water bottle

i. yes

ii. no

Answer: No.

Explanation: A large water bottle cannot hold all of the water.

Question 10.

c. soup bowl

i. yes

ii. no

Answer: No

Explanation: A soup bowl cannot hold all of the water.

Question 10.

d. large fish tank

i. yes

ii. no

Answer: Yes.

Explanation: A large fish tank can hold all of the water.

Question 10.

e. kitchen sink

i. yes

ii. no

Answer: Yes.

Explanation: A kitchen sink can hold all of the water.

Question 11.

Select the animals that would be best measured in kilograms. Mark all that apply.

Options:

a. dog

b. mouse

c. goat

d. sheep

Answer: a,c,d.

Explanation: Dog, Goat, Sheep are best measured in kilograms.

Question 12.

Luisa is planning her day on Saturday. Write the letter for each activity next to the time she plans to do it.

Options:

A. Wake up. ______ 3:30 P.M.

B. Play soccer game. ______ 8:30 P.M.

C. Eat lunch. ______ 7:30 A.M.

D. Go to a movie. ______ 12:30 P.M.

E. Go to bed. ______ 9:00 A.M.

Answer:

A. Wake up at 7:30 A.M.

B. Play soccer game 9:00 A.M.

C. Eat lunch at 12:30 P.M

D. Go to a movie at 3:30 P.M.

E. Go to bed at 8:30 P.M.

### Test – Page 5 – Page No. 105

Question 13.

Stephen has 28 teaspoons of lemon juice. He uses 5 teaspoons of juice for each glass of lemonade he makes. He adds 2 teaspoons of juice to each glass of iced tea he makes.

Stephen makes 4 glasses of lemonade. Does he have enough lemon juice to make 4 glasses of iced tea?

Explain how you solved the problem.

______

Answer: Yes

Explanation:

How much lemon juice he used to make 4 glasses of lemonade = 4 x 5 = 20

Total no of teaspoons of lemon juice he had = 28

No of teaspoons of lemon juice needed to make iced tea = 4 x 2 = 8

Therefore total he needed = 20 + 8 = 28

Thus he has enough lemon juice to make 4 glasses of iced tea.

Question 14.

Use an inch ruler to measure.

Part A

What is the length of the flower to the nearest fourth-inch?

_____ \(\frac{â–¡}{â–¡}\)

Answer: 2 Â¼ inches.

Explanation: The length of the rose diagram on the ruler is closest to 2.25 â€“ inch mark (6 cm nearly). So taken as 2 Â¼ inches which are nearest to the fourth inch.

Question 14.

Part B

Explain how your answer would change if you measured the length of the flower to the nearest inch instead of fourth-inch.

Answer: The length of the rose diagram on the ruler is closest to 2 â€“ inch mark 6 cm nearly.

Question 15.

A football game begins at 11:32 A.M. The game lasts 3 hours 16 minutes. When does the game end?

Answer: The football game end at 2:48 P.M.

Explanation: As the football game begins at 11:32 A.M and the game lasts 3 hours 16 minutes. So the game ends at 2:48 P.M

Question 16.

Alicia buys two packets of flower seeds. She buys a total of 75 grams of seeds. Select the packets she buys.

Options:

a.

b.

c.

d.

Answer: options b and d.

Explanation: As she buys a total of 75 grams, so 30g + 45g = 75g.

### Test – Page 6 – Page No. 106

Question 17.

Mr. Barton measures the screws on his workbench. He records the measurements in a chart.

Part A

Mr. Barton found another screw. Use an inch ruler to measure. Record the measurement in the chart.

____ inches

Answer: 3 inches approx. (8 cm).

Explanation:

Question 17.

Part B

Complete the line plot to show the data in the chart. How many screws are longer than 2 inches? Tell how you know.

_____ screws

Answer: 2 screws.

Explanation: Screw with 2 Â½ inches and 3, thus two screws longer than 2 inches.

Question 18.

Abby fills a mug with hot cocoa. Is the amount of cocoa more than 1 liter, about 1 liter, or less than 1 liter? Explain how you know.

Explanation: A liter is about the amount in a medium bottle of water. The amount would not fit a mug, so the full mug has less than 1 liter.

Conclusion:

This assessment test helps students to check their math skills. Go Math Grade 3 Chapter 10 questions are explained in detail that students can understand easily.